# SDR SWAA2021122748647

- Difficulty date: November 29, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT RBL 24 BS 400+10.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2 PARAG. 4.A.(2). DETAIL D.   REMOVED FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-02-0G-0.   FABRICATED LOCATED AND DRILLED A NEW FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-05-0G-0, AND DWG 143A7500.  APPLIED CHEMICAL CONVERSION COATING IAW SRM 51-20-01-0G-0.  PRIMED FCB FLOOR TO SIDE WALL SUPPORT ANGLE IAW SOPM 20-41-02.  INSTALLED ON TASK CARD TTG8Q004E4G0.
